Bea Guedes, Pfizer: 18th August 2021, Adverse Reaction: Suspected Pericarditis

Bea Guedes, Pfizer: 18th August 2021, Adverse Reaction: Suspected Pericarditis

By Covid Global News

Bea Guedes
Pfizer: 18th August 2021
Adverse Reaction: Suspected Pericarditis

Bea’s Story Told by Her Father Jorge:
We had doubts about vaxxination of our daughter, But we trust   Directorate-General of Health of Portugal (DGS) and did the first dose on Sunday 18th August

On 17th August at 10 pm we were in the pediatrician ER, still not knowing why Bea, combat sports athlete with no health issues, has swollen feet and ankles, fever, and arms pains.

I’m losing my mind; it’s been a lot of awake hours and I’m starting to believe it wasn’t the best option
accept the vaccine.

After 20 hours of exams, tests, echo, tac, and other tests, the Diagnostic was a reaction to the vaccine due to an antibiotic that Bea was on.

We are praying everything will be OK and Bea is on Rest at home within days Bea has to see a specialty consultant.

Porto, Portugal

Original Source: https://www.covidglobalnews.live/covid-19-injuries/bea-guedes-pfizer-18th-august-2021-adverse-reaction-suspected-pericarditis/

Donate Now to Help Take Back Our World

$1000 Donation Turns Into $4000 of the New Global Currency

Enter email to get USA Tomorrow updates